# SDR ASOA201102259

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,702 hours, 5,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT, NR 3 EMERGENCY LIGHT CRACKED AND DAMAGED.  R & R  EMERGENCY LIGHTING IAW AMM 33-51-01-400-801.
